# SDR AALA980450

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 3350 · Emergency Lighting
- Part: Clip
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT IN VENTRAL STAIR INOPERATIVE.  ADJUSTED CLIPS ON EMERGENCY EXIT CHARGER FOR VENTRAL STAIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
